On some types of continuous fuzzy functions.

Ekici, Erdal

Applied Mathematics E-Notes [electronic only] (2004)

  • Volume: 4, page 21-25
  • ISSN: 1607-2510

How to cite


Ekici, Erdal. "On some types of continuous fuzzy functions.." Applied Mathematics E-Notes [electronic only] 4 (2004): 21-25. <http://eudml.org/doc/50741>.

author = {Ekici, Erdal},
journal = {Applied Mathematics E-Notes [electronic only]},
language = {eng},
pages = {21-25},
publisher = {Department of Mathematics, Tsing Hua University},
title = {On some types of continuous fuzzy functions.},
url = {http://eudml.org/doc/50741},
volume = {4},
year = {2004},

AU - Ekici, Erdal
TI - On some types of continuous fuzzy functions.
JO - Applied Mathematics E-Notes [electronic only]
PY - 2004
PB - Department of Mathematics, Tsing Hua University
VL - 4
SP - 21
EP - 25
LA - eng
UR - http://eudml.org/doc/50741
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.